# SDR ZZDA2009007

- Difficulty date: January 11, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N292AT
- Make and model: Boeing 737
- Aircraft serial: 33926
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 356104400
- Condition: False Activation
- Location: Wheel Well
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER GEAR RETRACTION ON CLIMB, WW FIRE ALERT SOUNDED AND REMAINED ILLUMINATED UNTIL GEAR WAS EXTENDED.   COMPLIED WITH FIM 26-18, TASK 802, FOUND FAULT CODE 84.  COMPLETED GVI, NO DEFECTS NOTED.  PLACED ITEM ON MEL.
